Continuous dependence of the singular nonlinear Van der Pol equation solutions with respect to the boundary conditions: elements of p-regularity theory

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Medak, Beata
dc.contributor.author Tret’yakov, Alexey
dc.date.accessioned 2021-06-16T11:57:06Z
dc.date.available 2021-06-16T11:57:06Z
dc.date.issued 2021
dc.identifier.citation Journal of Dynamics and Differential Equations. Vol. 33, no 2 (2021), p. 1087-1107 pl
dc.identifier.issn 1040-7294
dc.identifier.uri http://hdl.handle.net/11331/3613
dc.identifier.uri https://doi.org/10.1007/s10884-020-09849-0
dc.description.abstract This paper studies the problem of the continuous dependence of Van der Pol equation solutions with respect to the boundary conditions. We provide a new approach for the existence of such solutions via p-regularity theory. Several existence theorems about continuous solutions are established en
dc.language.iso en pl
dc.rights Uznanie autorstwa 3.0 Polska *
dc.rights.uri http://creativecommons.org/licenses/by/3.0/pl/ *
dc.subject Entangled function en
dc.subject Non-linear boundary problem en
dc.subject p-factor operator en
dc.subject p-regularity en
dc.subject Van der Pol equation en
dc.subject Funkcja uwikłana pl
dc.subject Nieliniowe zagadnienie brzegowe pl
dc.subject p-czynnik pl
dc.subject p-regularność pl
dc.subject Równanie Van der Pola pl
dc.title Continuous dependence of the singular nonlinear Van der Pol equation solutions with respect to the boundary conditions: elements of p-regularity theory en
dc.type Article pl


Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa 3.0 Polska Except where otherwise noted, this item's license is described as Uznanie autorstwa 3.0 Polska

Search DSpace


Advanced Search

Browse

My Account

Statistics